MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE USA, INC HYSTEROLUX HYSTEROSCOPIC INFLOW TUBE SET; INSUFFLATOR, HYSTEROSCOPIC

W.O.M. WORLD OF MEDICINE USA, INC HYSTEROLUX HYSTEROSCOPIC INFLOW TUBE SET; INSUFFLATOR, HYSTEROSCOPIC
Model Number 72205028
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Covidien hysteroscopy tubing fell apart where tubing is inserted into hysteroscopy machine.

Brand Name
HYSTEROLUX HYSTEROSCOPIC INFLOW TUBE SET
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE USA, INC
4531 36th street
orlando FL 32811
MDR Report Key20480612
Report Number20480612
Device Sequence Number8166454
Product Code HIG
UDI-Device Identifier04056702005795
UDI-Public(01)04056702005795
Combination Product (Y/N)N
Initial Reporter StateWI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/27/2024
Report Date (Section F) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number72205028
Device Catalogue Number72205028
Device Lot Number4029194
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale
Date Report Sent to FDA09/27/2024